Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ulf Grenander and Gabor Szegö
Title: Toeplitz forms and their applications
Additional book information: California Monographs in Mathematical Sciences, University of California Press, 1958. 7+245 pp. $6.00.

Review Information:

Reviewer: F. Spitzer
Journal: Bull. Amer. Math. Soc. 65 (1959), 97-101
DOI: https://doi.org/10.1090/S0002-9904-1959-10296-2